# SDR CALA2013090300615

- Difficulty date: September 1, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737724
- Aircraft serial: 28937
- Aircraft time: 48,912 hours, 16,485 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION (MID-FEC) FOUND CRACK INDICATION AT FRAME BS 727D R, BETWEEN STRINGERS 8 & 9 AT AIR CONDITIONING OUTLET EXTRUSION SUPPORT ATTACHMENT TO FUSELAGE FRAME, MARKED.  PER EA5310-04716 REV.E OPT 1. COMPLIED WITH STEPS 1-13 OF EA5310-04716 REV. E TO REPAIR CRACKED FRAME AT BS.727D RT SIDE AT STRINGER 8 & 9.  SEE ABOVE LISTED WIPS FOR ALL WORK ACCOMPLISHED.
